Previous |  Up |  Next


Title: Introduction [2nd Mile High Conference on Nonassociative Mathematics] (English)
Author: Kinyon, Michael K.
Author: Smith, Jonathan D. H.
Author: Vojtěchovský, Petr
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 51
Issue: 2
Year: 2010
Pages: 155-155
Category: editorial
Date available: 2010-05-21T12:40:40Z
Last updated: 2014-07-30
Stable URL:


Files Size Format View
CommentatMathUnivCarolRetro_51-2010-2_1.pdf 113.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo